# SDR 95ZZZX2004

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fs 212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED MAINTENANCE INSPECTION, MECHANICS COMPLETED REPAIRS TO FUSELAGE, PN 27-22104-047, AT FS 212 DUE TO A CRACK IN FLANGE, AND A CRACK IN RELIEF RADIUS.  REPAIRED BY INSTALLING REPAIR DOUBLERS IAW FAC SRM 53-90-20, REPAIRS NR 19 AND NR 20.
